SYSTEMS OF NONLINEAR HEMIVARIATIONAL INEQUALITIES AND APPLICATIONS

被引:0
|
作者
Costea, Nicusor [1 ,2 ]
Varga, Csaba [3 ]
机构
[1] Romanian Acad, Inst Math Simion Stoilow, Bucharest 014700, Romania
[2] Cent European Univ, Dept Math & Its Applicat, H-1051 Budapest, Hungary
[3] Univ Babes Bolyai, Fac Math & Comp Sci, Cluj Napoca 400084, Romania
关键词
Nonlinear hemivariational inequality; set-valued operator; nonsmooth functions; Clarke's generalized gradient; Nash generalized derivative point; piezoelectric body; GRADIENT-TYPE SYSTEMS; COMPARISON PRINCIPLE; MULTIPLICITY RESULT; EXISTENCE;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this paper we prove several existence results for a general class of systems of nonlinear hemivariational inequalities by using a fixed point theorem of Lin (Bull. Austral. Math. Soc. 34, (1986), 107-117). Our analysis includes both the cases of bounded and unbounded closed convex subsets in real reflexive Banach spaces. In the last section we apply the abstract results obtained to extend some results concerning nonlinear hemivariational inequalities, to establish existence results of Nash generalized derivative points and to prove the existence of at least one weak solution for an electroelastic contact problem.
引用
收藏
页码:39 / 65
页数:27
相关论文
共 50 条
  • [41] A Nonsmooth Optimization Approach for Hemivariational Inequalities with Applications to Contact Mechanics
    Jureczka, Michal
    Ochal, Anna
    [J]. APPLIED MATHEMATICS AND OPTIMIZATION, 2021, 83 (03): : 1465 - 1485
  • [42] Optimal control of differential quasivariational-hemivariational inequalities with applications
    Cai, Dong-ling
    Migorski, Stanislaw
    Xiao, Yi-bin
    [J]. SCIENCE CHINA-MATHEMATICS, 2024, 67 (11) : 2587 - 2606
  • [43] HEMIVARIATIONAL INEQUALITIES AND SUBSTATIONARITY PRINCIPLES IN STRUCTURAL-ANALYSIS AND THEIR APPLICATIONS
    PANAGIOTOPOULOS, PD
    BANIOTOPOULOS, CC
    [J]. JOURNAL OF STRUCTURAL MECHANICS, 1986, 14 (01): : 77 - 103
  • [44] Optimal control of differential quasivariational-hemivariational inequalities with applications
    Dongling Cai
    Stanisaw Migrski
    Yibin Xiao
    [J]. Science China(Mathematics), 2024, 67 (11) : 2587 - 2606
  • [45] A Nonsmooth Optimization Approach for Hemivariational Inequalities with Applications to Contact Mechanics
    Michal Jureczka
    Anna Ochal
    [J]. Applied Mathematics & Optimization, 2021, 83 : 1465 - 1485
  • [46] Several integral inequalities and their applications in nonlinear differential systems
    Guo, Shuli
    Moroz, Irene
    Si, Ligeng
    Han, Lina
    [J]. APPLIED MATHEMATICS AND COMPUTATION, 2013, 219 (09) : 4266 - 4277
  • [47] Existence Theorems of Hartman–Stampacchia Type for Hemivariational Inequalities and Applications
    Panagiotis D. Panagiotopoulos
    Michel Fundo
    Vicenţiu Rădulescu
    [J]. Journal of Global Optimization, 1999, 15 : 41 - 54
  • [48] A class of elliptic quasi-variational-hemivariational inequalities with applications
    Migorski, Stanislaw
    Yao, Jen-Chih
    Zeng, Shengda
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2023, 421
  • [49] Recession methods for equilibrium problems and applications to variational and hemivariational inequalities
    Chadli, O
    Chbani, Z
    Riahi, H
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 1999, 5 (01) : 185 - 196
  • [50] Hemivariational inequalities on graphs
    Ait Oussaid, Nouhayla
    Akhlil, Khalid
    Ben Aadi, Sultana
    El Ouali, Mourad
    Srivastav, Anand
    [J]. COMPUTATIONAL & APPLIED MATHEMATICS, 2022, 41 (04):